American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sara Checcoli. Fields of algebraic numbers with bounded local degrees and their properties. Trans. Amer. Math. Soc. 365 (2013) 2223-2240.
Abstract, references, and article information   
View Article: PDF

[2] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia